# SDR SWAA2022071122486

- Difficulty date: May 30, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 60,505 hours, 36,002 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AT LEVEL STR22L FWD CARGO COMPARTMENT 2022-305559 / [01] REPLACED GUSSET LOCATED BS500D AT LEVEL STR22L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 AND DWG 143A7902 REV -. GUSSET P/N: 143A9481-13; P/O: 2022-160079. SEE INDIVIDUAL SIGNS-OFF BELOW.;[02] REPLACED GUSSET LOCATED BS500D AT LEVEL STR22L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 AND DWG 143A7902 REV -. GUSSET P/N: 143A9481-13; P/O: 2022-160079.  SEE INDIVIDUAL SIGNS-OFF BELOW.
